# SDR 151AW0015

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE CRACKS UNDER AN IMPROPER REPAIR AT STR 20 LT BS 727D, REPAIR TOO CLOSE TO SKIN LAP AT STR 20 LT BS 967, AND REPAIR INSTALLED WITH BLIND FASTENERS AT STR 24 LT BS 727E.  REPAIRED AREAS PER SRM 53-00-01.
